Radiesse Injected Under Eyes Ruined my Face
- updated 3 years ago
I went in just to have my marionette lines around...
- 11 Jun 2009
I went in just to have my marionette lines around my mouth filled. The doctor I was seeing brought up the idea that I had a sunken area under my eyes that would look much better filled in. I had never even noticed it before.
I stopped her after she started injecting under my eye, because I said I only bought 2 syringes and wanted to address what I came in for. So she only did the one eye and then it ended up swelling horribly! She hit a 'blood vessel" she said which can happen sometimes.
Well, its been over 4 weeks and I am still dealing with this deformity on my face. It's was like a big wet teabag on my face and it made me look much older. Thank god, I didn't do both eyes. Now I do my research and see it is not recommended for under the eye area. Well, why did she do it???? Don't doctors have to abide by the recommended course for use? She had me sign something leaving her un-responsible for any discomfort or reaction I may have so shes has her money and she is in the clear.
She did give me a prescription for Pregnisone that I got to pay for, to help lower the swelling after I called and complained, but its been a very slow process. The swelling has gone down but I have a teaspoon size red patch under my eye that's really hard to cover up. I so regret it.
The other areas she injected by my mouth have a subtle improvement and had no bad reaction. If only she didn't take it upon herself to just inject it under my eye. I don't know what to do, I really feel victimized and without recourse. Anyone think I should ask for some of my money back?
I had Radiesse injected under my right eye.. I...
- 15 Jul 2009
I had Radiesse injected under my right eye..
I had this done on May 8th, 2009, and I still have a swelling on under my eye on July 15th, 2009. Really ruined my face.
I have been calling Sales Reps and my Doctor, but no one wants to know about bad news.
Hello again, here I am 16 months later and STILL...
- 30 Sep 2010
Because she used a filler in an area where it was not recommended to be used.